# SDR SWAA2023080274137

- Difficulty date: July 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA 2023-422310<[01] REPLACED WEB LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW EA-23-153-02184-WIP5  SEE TTG8Q00LZECK; SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED WEB LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW EA-23-153-02184-WIP5  SEE TTG8Q00ME0P8; SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED WEB LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW EA-23-153-02184-WIP5  SEE TTG8Q00ME0P8; SEE INDIVIDUAL SIGN OFFS BELOW CERTIFIED AS RII
